... been added Abilify 2mg for three days.I have bad back pain for a long time and took Tramadol 50mg. as needed. My question is, can I take these three things together? I really need something for the pain but do not want to harm myself
This is from the Drugs.com Interactions Checker:
It's not a good idea without your doctor(s) strict supervision.
Best regards, Wildcat
You should call the doctor who prescribed the tramadol. If you aren’t prescribed the tramadol, probably reconsider your choices here. Ideally you shouldn’t take tramadol with an antidepressant. What exactly is your pain from? If it’s musculur, you could benefit from a steroid and physical therapy. If it’s neurological, you could ask about gabapentin or lyrica
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2011 • 4 answers
Posted 14 Dec 2013 • 4 answers
Posted 25 Feb 2014 • 9 answers
Posted 2 Nov 2014 • 2 answers
Posted 13 Jul 2016 • 1 answer